Home :: Academic Members :: News

view:24908   Last Update: 2019-1-12

Mojgan Emami

Publications in Journals

International14.  M. Emami, O. Naserian
New Large set of t-Designs from t-homogenious Groups
ِDiscreet Mathematics Algorithms and Applications Vol. 1 Issue 1 (2018PP. 1-6 DOI: DOI: 10.1142/S1793830918500519. 
International ISI13.  M. Emami, O. Naserian
Some Infinite Families of t-Regular Self Complementary k-Hypergraphs
Bulletin of the Iranian Mathematical Society Vol. 1 Issue 1 (2018PP. 1-12 DOI: DOI 10.1007/s41980-018-0036-7. 
National-ISC12.  M. Ariannejad, M. Emami, O. Naserian
A family of t-regular self-complementary k-hypergraph
Trasaction on combinatorics Vol. 6 Issue 1 (2017PP. 39-46. 
International-ISC11.  M. Emami, L. Pedram
Optimal Linear Codes Over GF(7) and GF(11) with Dimension 3
Iranian Journal of Mathematical Sciences and Informatics, Tarbiat Modaress University (2015P. 24 DOI: 2. 
International10.  M.Ariannejad, M. Emami
A New Proof of Cayley’s Formula for Labeled Spanning Trees
Electronic Notes in Discrete Mathematics Issue 99 (2014PP. 102-25 DOI: 1. 
International-ISC9.  M. Emami, O. Naserain
On the number of mutually disjoint cyclic designs
Transaction on Combinatorics Issue 7 (2014PP. 13-24 DOI: 2. 
International-ISC8.  M. Ariannejad, M. Emami
On the number of cliques and cycles in graphs
Transaction on Combinatorics Vol. 2 Issue 2 (2013PP. 27-33. 
International ISI & ISC7.  M. Emami, O. Naserain
A Family of Large set of Size 9,
Bulletin of Iranian Mathematical Society, to appear (2014P. 24 DOI: 2. 
International-ISI6.  M. Ariannejad, M. Emami
Notes on Lie Ideals of Simple Artinian Rings
To appear in: Journal of Algebra and Applications  Accepted 2013.  
International-ISI5.   M. Ariannejad , M. Emami
Notes on the Support of t-Designs
Ars Combinatoria Vol. 104 Issue 104 (2012PP. 333-339. 
International ISI & ISC4.   M. Emami and Ch. Maysoori
Some Optimal Codes from Designs
Bulletin of the Iranian Mathematical Society Issue 109 (2011PP. 115-25. 
International-ISI3.   M. Emami, O. Naserian
Some New Large Sets of t-Designs
Discrete Mathematics Issue 1629 (2010PP. 1632-25. 
International2.  M. Ariannejad and M. Emami
Notes on the Structure of Support  in BIB Designs
Australasian Journal of Combinatorics, Issue 313 (2005PP. 322-26. 
International1.   M. Emami, G.B. Khosrovshahi and Ch. Maysoori,
 Some  Designs of Small Order and their Codes
Journal of Combinatorial Mathematics and Combinatorial Computing Issue 101 (2002PP. 117-25. 

 

 

Copyright © 2022, University of Zanjan, Zanjan, Iran
master[at]znu.ac.ir